# SDR 05FDEA01066

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 6-5710-7-5008PT3, LT WING FOR LANDING ASSY FOR PANEL 575CB 4 EA HOLES NOTED ARE LARGER THAN DRAWING SIZE. THIS IS AN INCOMING CONDITION.  HOLE NR 9 .263 INCH, EM PLANK .6 INCH, NR 10 .328 INCH, EM RIB .610 INCH, EM PLANK .760 INCH, NR17 .328 INCH, EM RIB .570 INCH, EM PLANK .840 INCH, NR 21 .263 INCH, EM PLANK .5 INCH.  SHOULD BE NR 9 AND 21 AT .187 INCH, NR 10 AND 17 AT .310 INCH.  NOTE HOLES NEED COLDWORKING.  REPAIRED HOLES IAW EA 6-5730-79121.
